RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2017, Volume 14, Pages 252–263 (Mi semr782)  

This article is cited in 6 scientific papers (total in 6 papers)

Mathematical logic, algebra and number theory

Lattices of subclasses. III

A. Basheyevaa, A. Nurakunovb, M. Schwidefskycd, A. Zamojska-Dzienioe

a The L.N. Gumilyov Eurasian National University, Satpaev str. 2, 010000 Astana, Kazakhstan
b Institute of Mathematics of the National Academy of Sciences, Chui prosp. 265a, 720071 Bishkek, Kyrgyzstan
c Sobolev Institute of Mathematics of the Siberian Branch RAS, Acad. Koptyug prosp. 4, 630090 Novosibirsk, Russia
d Novosibirsk State University, Pirogova str. 1, 630090 Novosibirsk, Russia
e Faculty of Mathematics and Information Science, Warsaw University of Technology, Koszykowa str. 75, 00-662 Warsaw, Poland

Abstract: We prove that for certain $Q$-universal quasivarieties $\mathbf{K}$, the lattice of $\mathbf{K}$-quasivarieties contains continuum many subquasivarieties with the undecidable quasi-equational theory and for which the finite membership problem is also undecidable. Moreover, we prove that certain $Q$-universal quasivarieties have continuum many subquasivarieties with no independent quasi-equational basis.

Keywords: Abelian group, differential groupoid, finite membership problem, graph, independent basis, quasi-identity, quasi-equational theory, quasivariety, $Q$-universal, undecidable theory.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 3953/GF4
Ministry of Education and Science of the Russian Federation NSh-6848.2016.1
Warsaw University of Technology 504P/1120/0025/000
The second author was supported by the Ministry of Education and Sciences of Kazakhstan (grant 3953/GF4). The third author was supported by the Presidential Grant Council of Russian Federation (grant NSh-6848.2016.1). The fourth author was supported by the Warsaw University of Technology under statutory (grant 504P/1120/0025/000).


DOI: https://doi.org/10.17377/semi.2017.14.023

Full text: PDF file (179 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.56, 512.57
MSC: 06B15, 08C15
Received February 17, 2017, published March 24, 2017
Language:

Citation: A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, “Lattices of subclasses. III”, Sib. Èlektron. Mat. Izv., 14 (2017), 252–263

Citation in format AMSBIB
\Bibitem{BasNurSch17}
\by A.~Basheyeva, A.~Nurakunov, M.~Schwidefsky, A.~Zamojska-Dzienio
\paper Lattices of subclasses.~III
\jour Sib. \`Elektron. Mat. Izv.
\yr 2017
\vol 14
\pages 252--263
\mathnet{http://mi.mathnet.ru/semr782}
\crossref{https://doi.org/10.17377/semi.2017.14.023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000407792200027}


Linking options:
  • http://mi.mathnet.ru/eng/semr782
  • http://mi.mathnet.ru/eng/semr/v14/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. O. Basheeva, A. V. Yakovlev, “Ob $\omega$-nezavisimykh bazisakh kvazitozhdestv”, Sib. elektron. matem. izv., 14 (2017), 838–847  mathnet  crossref
    2. A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky, “On quasi-equational bases for differential groupoids and unary algebras”, Sib. elektron. matem. izv., 14 (2017), 1330–1337  mathnet  crossref
    3. A. O. Basheyeva, M. V. Schwidefsky, “Quasiequational bases of Cantor algebras”, Siberian Math. J., 59:3 (2018), 375–382  mathnet  crossref  crossref  isi  elib
    4. A. I. Budkin, “Ob $\omega $-nezavisimosti kvazimnogoobrazii nilpotentnykh grupp”, Sib. elektron. matem. izv., 16 (2019), 516–522  mathnet  crossref
    5. A. V. Kravchenko, A. M. Nurakunov, M. V. Shvidefski, “O stroenii reshetok kvazimnogoobrazii. II. Nerazreshimye problemy”, Algebra i logika, 58:2 (2019), 179–199  mathnet  crossref
    6. A. I. Budkin, “Ob $\omega$-nezavisimykh bazisakh kvazimnogoobrazii grupp bez krucheniya”, Algebra i logika, 58:3 (2019), 320–333  mathnet  crossref
  • Number of views:
    This page:4472
    Full text:30
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020